# SDR DALA2025090206489

- Difficulty date: August 26, 2025
- Submitted: September 2, 2025
- Operation: Air carrier
- Aircraft: N124DU
- Make and model: Airbus BD-500-1A10
- Aircraft serial: 50043
- Aircraft time: 15,018 hours, 6,946 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN, RH I/B SEAT TRACK, FWD MOST TRACK, HAS EVIDENCE OF CORROSION. REMOVED CORROSION FOUND WITHOUT LIMITS. REMOVED AND REPLACED SEAT TRACK FWD R/H I/B FR20 TO 30 I.A.W. A220 ASRP J53-21-49 ASRP J51-40-11 JS1,42,20 AND JS1-21-06. (L/P# 1165377)
